Arkansas, 2011Flood in Arkansas, February 6 to 10, 2011
February 6 to 10, 2011 · NWS LZK · 1 event in 1 county or zone
Heavy rainfall and melting snow pack caused the Cache River to rise above flood stage in early February.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rainfall and melting snow pack caused the Cache River to rise above flood stage in early February.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Feb 6, 5:23 AM CST, 37 minutes earlier.
Area forecast discussion, Feb 6, 5:23 AM CST, 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
523 AM CST SUN FEB 6 2011
.UPDATE...
UPDATED FOR 12Z AVIATION DISCUSSION BELOW...
&&
.AVIATION...
LIGHT RAIN AND PATCHY SLEET MOVING INTO WRN SECTIONS OF THE STATE
THIS MORNING...WHICH WILL CONTINUE TO SPREAD EAST AND NE INTO
PORTIONS OF CENTRAL AND NRN AR THIS MORNING. THIS IS IN ADVANCE OF
A SFC LOW PRESSURE OVER TX THAT WILL MOVE EAST INTO SRN AR
OVERNIGHT INTO MON MORNING. EXPECT SCATTERED RAIN DURING THE AFTERNOON
HRS AS TEMPS WARM ABOVE FREEZING. PRECIP WILL BECOME MORE
WIDESPREAD THIS EVENING AND OVERNIGHT AS A COLD FRONT MOVES
THROUGH THE STATE. PRECIP WILL INITIALLY BE RAIN...THEN TRANSITION
TO SNOW THIS EVENING AND OVERNIGHT. CIGS AND VIS THIS MORNING ARE
VFR THIS MORNING...AND WILL REMAIN VFR THROUGH AT LEAST MIDDAY.
HOWEVER...EXPECT DETERIORATING CONDITIONS LATE THIS AFTERNOON AND
ESPECIALLY OVERNIGHT AS MORE WIDESPREAD PRECIP IS EXPECTED.
&&
.PREV DISCUSSION... /ISSUED 333 AM CST SUN FEB 6 2011/
SHORT TERM...TODAY THROUGH WEDNESDAY
ANALYSIS EARLY THIS MORNING SHOWS SEVERAL SURFACE AND UPPER
FEATURES COMING INTO PLAY DURING THE NEXT 24 HOURS. LIGHT
PRECIPITATION CONTINUES TO DEVELOP OVER SOUTHEAST OKLAHOMA ALONG
AND NORTH OF A WEAK SURFACE BOUNDARY AND ASSOCIATED WEAK LOW
PRESSURE. BEHIND THAT SYSTEM IS THE MAIN FRONTAL BOUNDARY...
WHICH WAS LOCATED OVER SOUTHEAST KANSAS...EXTENDING INTO THE
PLAINS OF WEST TEXAS WHERE A SURFACE LOW WAS STRENGTHENING.
INITIAL SYSTEM WILL MOVE ACROSS THE AREA EARLY ON THIS MORNING.
WITH A SHALLOW LAYER OF SUBFREEZING AIR...THERE WILL INITIALLY BE
A CHANCE OF VERY LIGHT FREEZING DRIZZLE OR RAIN BEFORE
TEMPERATURES WARM ABOVE FREEZING BY MID MORNING. THE MAIN FRONT
WILL MOVE ACROSS THE AREA DURING THE DAY...AS UPPER TROUGHING OUT
IN THE PANHANDLES REGION OF TEXAS AND OKLAHOMA GIVES IT A PUSH.
THE SURFACE LOW WILL ENHANCE UPLIFT INTO THE REGION...WITH
PRECIPITATION BECOMING LIKELY BY LATE AFTERNOON AND EARLY EVENING.
WHAT PRECIPITATION TYPE THAT FALLS DEPENDS ON HOW QUICKLY THE COLD
ADVECTION TAKES PLACE BEHIND THE FRONT. CURRENT THINKING BASED ON
THE LATEST DATA IS THAT THE FRONT WILL BE ACROSS SOUTHEAST
ARKANSAS BY EARLY THIS EVENING. AS THE COLD AIR COMES IN BEHIND
THE FRONT...PRECIP WILL START TO MAKE THE TRANSITION TO A
RAIN/SLEET MIX ACROSS THE NORTHWEST AND FAR WEST LATE THIS AFTERNOON...
BECOMING ALL SNOW BY EARLY EVENING. OVER THE CENTRAL PORTIONS...
THE TRANSITION WILL BE MORE IN THE EARLY TO MID EVENING HOURS...
BECOMING ALL SNOW AROUND OR SHORTLY AFTER MIDNIGHT. OVER THE
SOUTHEAST...PRECIP SHOULD START MIXING AFTER MIDNIGHT...WITH A
BRIEF CHANGEOVER IN THE PRE-DAWN HOURS.
AS FAR AS ANY ACCUMULATIONS GO...IT APPEARS THAT THERE WILL MOST
LIKELY BE AN AXIS OF GENERAL ONE TO TWO INCH AMOUNTS FROM
SOUTHWEST TO NORTHEAST SOUTH OF A LINE FRONT WALDRON TO ASH FLAT.
ACCUMULATIONS ALL DEPEND ON HOW QUICKLY THE COLD AIR ADVECTS IN
BEHIND THE FRONT...AND RIGHT NOW THIS IS IN QUESTION. FOR NOW...
WILL HOLD OFF ON ISSUING AN ADVISORY UNTIL THE PICTURE BECOMES A
LITTLE CLEARER.
ANY LINGERING PRECIPITATION WILL TAPER OFF DURING THE DAY MONDAY.
BEHIND THE SYSTEM...SURFACE HIGH PRESSURE WILL QUICKLY PASS
THROUGH THE REGION.
ANOTHER...MORE SIGNIFICANT SYSTEM WILL BE APPROACHING THE REGION
BY TUESDAY...AS AN UPPER TROUGH PUSHING OUT OF THE CANADIAN
PRAIRIES SENDS AN ARCTIC BOUNDARY TOWARD THE REGION. WITH ONE
UPPER SYSTEM MOVING AWAY...AND ONE MOVING TOWARD THE REGION...
THE UPPER FLOW WILL FLATTEN OUT A BIT...SLOWING THE SURFACE SYSTEM
DOWN. LOW PRESSURE DEVELOPING ALONG THE BOUNDARY WILL ENHANCE
UPLIFT OVER THE REGION...WITH PRECIPITATION DEVELOPING BY LATE
TUESDAY INTO WEDNESDAY. WITH LITTLE TIME TO MODIFY BETWEEN SYSTEMS...THE
AIRMASS WILL REMAIN COLD...AND MOST IF NOT ALL PRECIPITATION WILL
FALL AS SNOW.
CONCERNING THIS SYSTEM...THE MODELS HAVE BEEN VARYING TO A CERTAIN
DEGREE WITH RESPECT TO DETAILS /I.E. SNOWFALL AMOUNTS AND HOW
QUICKLY THE SYSTEM WILL MOVE OUT/...HOWEVER IT APPEARS THAT THERE
WILL BE A PROLONGED PERIOD OF SNOWFALL /I.E. AS LONG AS 24 HOURS/.
THROUGH AT LEAST WEDNESDAY AFTERNOON...IT APPEARS THE HEAVIEST
AMOUNTS WILL BE FOCUSED OVER WESTERN INTO CENTRAL ARKANSAS.
FOR NOW...WILL CONTINUE TO EMPHASIZE THE SYSTEM IN THE HWO...BUT
WILL NOT GET TOO SPECIFIC ON AMOUNTS...AS THE EVENT IS STILL AT
LEAST THREE DAYS AWAY.
TEMPERATURES WILL REMAIN MUCH BELOW SEASONAL AVERAGES THROUGH THE
PERIOD.
LONG TERM...WEDNESDAY NIGHT THROUGH SATURDAY
WIDESPREAD SNOWFALL EXPECTED TO TAPER OFF FROM WEST TO EAST WED
NIGHT AS THE SFC LOW MOVES EAST...AND UPPER TROUGH TRAVERSES THE
STATE. DRIER...AND MUCH COLDER AIR WILL FILTER INTO THE REGION AS
ARCTIC HIGH PRESSURE SETTLES ACROSS THE SRN PLAINS. WITH SNOW PACK
LIKELY ACROSS AT LEAST A GOOD PORTION OF THE STATE...REMAIN ON THE
COLD SIDE OF LATEST MED RANGE MODEL SOLUTIONS FOR WED NIGHT THROUGH
FRI MORNING. THERE REMAINS SOME UNCERTAINTY REGARDING THE EXTENT OF
THE COLD AIR...WHERE THE GFS KEEPS GOING BACK AND FORTH BETWEEN
COLD AND A SLIGHTLY WARMER SOLUTION. THE ECMWF DOES HAVE A
REINFORCING SHOT OF COLD AIR AS ANOTHER SHORTWAVE DIVES SE ACROSS
THE STATE BY FRI MORNING...KEEPING MUCH COLDER AIRMASS ACROSS THE
STATE. HOWEVER...BEYOND FRI MORNING...THE IS REASONABLE AGREEMENT
WITH THE SFC HIGH SLIDING SOUTH AND SE...AND SRLY WINDS EXPECTED
ACROSS THE REGION FOR THE UPCOMING WEEKEND. THIS WILL ALLOW FOR A
WARMING TREND THROUGH THE END OF THE PERIOD.
TEMPS FOR THU AND FRI WILL SEE LOWS DROP INTO THE SINGLE DIGITS AND
TEENS WITH THE SNOW PACK...WITH HIGHS REMAINING BELOW FREEZING FOR
THU. HOWEVER...WITH THE RETURN OF SRLY FLOW FRI AFTERNOON...HIGHS
COULD WARM ABOVE FREEZING...WITH HIGHS IN THE 30S...POSSIBLY NEAR
40. THEN...SIGNIFICANTLY WARMER CONDITIONS EXPECTED FOR SAT...WITH
HIGHS IN THE 40S...EVEN SOME 50S POSSIBLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 40 28 36 19 / 40 70 50 10
CAMDEN AR 53 33 42 23 / 30 70 50 10
HARRISON AR 39 23 32 16 / 40 50 20 10
HOT SPRINGS AR 46 32 39 23 / 40 70 40 10
LITTLE ROCK AR 46 32 41 24 / 40 70 40 10
MONTICELLO AR 52 36 41 24 / 20 70 60 10
MOUNT IDA AR 44 31 39 16 / 40 70 30 10
MOUNTAIN HOME AR 40 25 34 17 / 40 50 30 10
NEWPORT AR 40 29 37 21 / 40 70 50 10
PINE BLUFF AR 48 34 39 24 / 30 70 50 10
RUSSELLVILLE AR 43 31 38 20 / 40 70 30 10
SEARCY AR 42 29 34 20 / 40 70 50 10
STUTTGART AR 44 32 38 24 / 30 70 50 10
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
AVIATION...62
Hazardous weather outlook, Feb 6, 4:32 AM CST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
432 AM CST SUN FEB 6 2011
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
432 AM CST SUN FEB 6 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
SCATTERED LIGHT RAIN AND AREAS OF DRIZZLE WILL MOVE INTO WESTERN
AND NORTHWEST SECTIONS OF THE STATE THIS MORNING AS LOW PRESSURE
OVER TEXAS BEGINS MOVING EAST TOWARDS THE STATE. THE LIGHT RAIN
COULD MIX WITH LIGHT SLEET AND FREEZING DRIZZLE THIS MORNING AS
TEMPERATURES REMAIN NEAR OR JUST BELOW FREEZING. A LIGHT GLAZE OF
ICE COULD FORM ON ELEVATED SURFACES SUCH AS TREES...POWER
LINES...BRIDGES AND OVERPASSES. BE PREPARED FOR POTENTIAL PATCHY
SLICK SPOTS ON AREA ROADS THIS MORNING.
BY THIS AFTERNOON...TEMPERATURES WILL WARM ABOVE FREEZING AS THE
LOW PRESSURE MOVES CLOSER TO THE STATE FROM THE SOUTHWEST.
HOWEVER...A COLD FRONT WILL PUSH SOUTHEAST INTO THE STATE AS THE
LOW PRESSURE MOVES EAST OF THE STATE THIS EVENING AND OVERNIGHT.
COLDER AIR WILL RUSH INTO THE STATE BEHIND THIS FRONT...WITH
RAIN...CHANGING OVER TO SNOW THIS EVENING ACROSS WESTERN AND
NORTHERN ARKANSAS...AND OVERNIGHT INTO MONDAY MORNING FURTHER
SOUTH AND EAST ACROSS THE REST OF THE STATE. EXPECT SNOWFALL
ACCUMULATIONS OF 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. THE HEAVIEST ACCUMULATIONS ARE EXPECTED ALONG A LINE
FROM MENA TO LITTLE ROCK TO NEWPORT BY MONDAY MORNING. HOWEVER...IF
THE COLDER AIR IS SLOWER TO ARRIVE...SNOWFALL AMOUNTS COULD BE
LESS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SNOW WILL TAPER OFF FROM THE WEST MONDAY MORNING AS THE LOW
PRESSURE MOVES EAST OF ARKANSAS. ADDITIONAL SNOWFALL ACCUMULATIONS
WILL BE GENERALLY LESS THAN AN INCH...AND LIMITED TO THE EASTERN
THIRD OF THE STATE.
THE BREAK FROM THE WINTER WEATHER WILL BE BRIEF...AS HIGH PRESSURE
QUICKLY MOVES THROUGH THE REGION MONDAY AFTERNOON INTO TUESDAY.
A STRONGER STORM SYSTEM IS EXPECTED TO BRING ANOTHER...MORE
SIGNIFICANT ROUND OF WINTRY WEATHER TO MUCH OF ARKANSAS TUESDAY
EVENING THROUGH THURSDAY MORNING. THE PRECIPITATION WILL MOSTLY
FALL AS SNOW...AND IS EXPECTED TO PRODUCE ACCUMULATING SNOWFALL
ACROSS MUCH OF THE STATE. THIS STORM SYSTEM WILL EXIT THE REGION
THURSDAY.
IN THE WAKE OF THIS DEPARTING STORM SYSTEM...MUCH COLDER AIR WILL
MOVE INTO THE STATE AS ARCTIC HIGH PRESSURE SETTLES ACROSS THE
SOUTHERN PLAINS. DANGEROUS WIND CHILL VALUES COULD OCCUR...ESPECIALLY
WEDNESDAY NIGHT AND INTO THURSDAY. ON THURSDAY...MUCH OF THE
REGION WILL STRUGGLE TO REACH 30 DEGREES DURING THE DAYTIME HOURS.
KEEP IN MIND THAT THE FORECAST COULD CHANGE SIGNIFICANTLY BETWEEN
NOW AND THE WEDNESDAY AS UNCERTAINTY EXISTS REGARDING EXACT
SNOWFALL AMOUNTS POSSIBLE. PEOPLE IN ARKANSAS SHOULD CLOSELY
MONITOR THE FORECAST OVER THE NEXT FEW DAYS...AND BE PREPARED FOR
MORE WINTER WEATHER AND COLD TEMPERATURES. STAY INFORMED BY
FOLLOWING THE LATEST STATEMENTS AND OUTLOOKS FROM THE NATIONAL
WEATHER SERVICE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
62
In the hours before
Special weather statement, Feb 6, 4:08 AM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
408 AM CST SUN FEB 6 2011
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-070000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ALTHEIMER...AMITY...ARKADELPHIA...
ARKANSAS CITY...ASH FLAT...AUGUSTA...AVILLA...BATESVILLE...
BAUXITE...BEARDEN...BEE BRANCH...BEEBE...BENTON...BISMARCK...
BONNERDALE...BOONEVILLE...BRINKLEY...BRYANT...BULL SHOALS...
CABOT...CALICO ROCK...CAMDEN...CAVE CITY...CENTER RIDGE...
CHIDESTER...CLARENDON...CLARKSVILLE...CLINTON...CONWAY...
COTTON PLANT...DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...
DEER...DES ARC...DONALDSON...DRASCO...DUMAS...EL PASO...ENGLAND...
FAIRFIELD BAY...FLIPPIN...FORDYCE...FOURCHE JUNCTION...
GASSVILLE...GEORGETOWN...GILLETT...GLENWOOD...GOULD...GRADY...
GRAVELLY...GREENBRIER...GREERS FERRY...GURDON...HAMPTON...HARDY...
HARRISON...HASKELL...HAZEN...HEBER SPRINGS...HECTOR...HERMITAGE...
HORSESHOE BEND...HOT SPRINGS...HOT SPRINGS VILLAGE...HOUSTON...
HUMNOKE...HUMPHREY...JACKSONVILLE...JASPER...JESSIEVILLE...
KINGSLAND...LACEY...LEAD HILL...LEOLA...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MAUMELLE...
MAYFLOWER...MCCRORY...MCGEHEE...MELBOURNE...MENA...MONTICELLO...
MORO BAY...MORRILTON...MOUNT IDA...MOUNT MAGAZINE...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...
NORFORK...NORMAN...NORTH LITTLE ROCK...OIL TROUGH...OKOLONA...
OLA...OMAHA...OXFORD...OZONE...PARIS...PARON...PELSOR...
PERRYVILLE...PINE BLUFF...PINE RIDGE...PLEASANT PLAINS...POYEN...
PRATTSVILLE...REDFIELD...RISON...ROHWER...ROSE BUD...
RUSSELLVILLE...SALEM...SEARCY...SHERIDAN...SHERWOOD...STAR CITY...
STEPHENS...STUTTGART...SUMMIT...SWIFTON...THORNTON...TUCKERMAN...
VILONIA...VIOLA...WALDRON...WARREN...WESTERN GROVE...WICKES...
WRIGHTSVILLE...Y CITY...YELLVILLE
408 AM CST SUN FEB 6 2011
...TWO MORE WINTER STORM SYSTEMS TO AFFECT THE NATURAL STATE THIS
WEEK...
PRECIPITATION WILL BE POSSIBLE TODAY...AS A COLD FRONT MOVES THROUGH
THE STATE...AND LOW PRESSURE FORMS ALONG THE BOUNDARY. WITH A
SHALLOW LAYER OF FREEZING AIR AT THE SURFACE OVER THE NORTHWEST HALF
OF ARKANSAS...PRECIPITATION WILL LIKELY BEGIN THIS MORNING AS A MIX
OF LIGHT FREEZING DRIZZLE OR SLEET...BEFORE TRANSITIONING TO ALL
RAIN AS TEMPERATURES WARM ABOVE FREEZING LATER THIS MORNING.
THE FRONT WILL MOVE INTO SOUTHEAST ARKANSAS BY THIS EVENING. COLD
AIR MOVING IN BEHIND THE SYSTEM WILL ALLOW PRECIPITATION TO
TRANSITION TO A MIX OF RAIN AND SLEET IN THE NORTHWEST BY LATE THIS
AFTERNOON.
EARLY THIS EVENING...PRECIPITATION IS EXPECTED TO BE ALL SNOW IN THE
NORTHWEST THIRD OF THE STATE. OVER CENTRAL ARKANSAS...IT WILL BEGIN
TO TRANSITION DURING THE EVENING HOURS...BECOMING ALL SNOW AROUND OR
SHORTLY AFTER MIDNIGHT. OVER THE SOUTHEAST...PRECIPITATION IS
EXPECTED TO BECOME A WINTRY MIX LATE IN THE NIGHT...AND ALL SNOW
DURING THE PRE DAWN HOURS.
IN AREAS SOUTH OF A LINE FROM WALDRON...TO BATESVILLE...SNOWFALL
ACCUMULATIONS COULD RANGE FROM ONE TO TWO INCHES. OVER NORTHWEST
ARKANSAS...ACCUMULATIONS OF A LIGHT DUSTING TO AN INCH ARE EXPECTED.
THERE IS STILL A BIT OF UNCERTAINTY WITH RESPECT TO THIS SYSTEM.
SPECIFICALLY...IF THE COLD AIR LAGS THE FRONT...THIS COULD DELAY THE
TRANSITION TO WINTRY PRECIPITATION. IF THIS WERE TO OCCUR...EXPECTED
SNOWFALL AMOUNTS WOULD BE LESS.
ANY LINGERING PRECIPITATION ON MONDAY MORNING WILL TAPER OFF DURING
THE DAY.
A MUCH MORE POWERFUL SYSTEM WILL AFFECT ARKANSAS BEGINNING LATE
TUESDAY AND ESPECIALLY WEDNESDAY. THOUGH IT IS STILL SEVERAL DAYS
AWAY AND UNCERTAINTY EXISTS ON DETAILS...THIS STORM HAS THE
POTENTIAL TO PRODUCE WIDESPREAD HEAVY ACCUMULATING SNOWS. PLEASE
STAY TUNED AS THE EVENT APPROACHES FOR FURTHER INFORMATION.
57
Flood, Woodruff
- When
- February 6, 6:00 AM CST to February 10, 3:00 AM CST
- Where
- Woodruff County, Patterson to 0.44 mi N of Cavell
- Cause
- Heavy Rain / Snow Melt
- Reported by
- River/Stream Gage
- Coordinates
- 35.250, -91.230
The Cache River rose slightly above flood stage.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Arkansas, February 6 to 7, 201128 events
- Winter Storm and Winter Weather in Texas, February 6, 201116 events
- Winter Storm in Montana, February 6 to 8, 201111 events
- Winter Storm and Heavy Snow in Montana, February 6 to 7, 201110 events
- Winter Weather in Wisconsin, February 6, 20117 events
- Winter Storm in Montana, February 6 to 7, 20117 events
- Heavy Snow in New Mexico, February 6, 20114 events
- Winter Storm in Montana, February 6 to 7, 20112 events
- Lake-Effect Snow in Wisconsin, February 6 to 7, 20112 events
- Heavy Snow in Idaho, February 6 to 7, 20111 event
- Hail in Texas, February 6, 20110.75 in hail · 1 event
- Damaging Wind in Louisiana, February 6, 201157 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 278148.